# SDR IXXA090038O

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 74,307 hours, 18,936 cycles
- Engine: Pwa JT3D3
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20871810501
- Part serial: 1810
- Condition: Defective
- Location: Wx Radar Sys
- Part time: 74,307 hours, 18,936 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WEATHER RADAR WILL NOT PAINT AND STABILIZATION INOP.  THE CREW RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT. MX REPLACED WEATHER RADAR TRANSCEIVER AND RADAR ANTENNA. OPS CHECK GOOD IAW MM 34-41-1.  ACFT WAS RETURNED TO SERVICE.
